Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 27, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 22, 2015, 4:19 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 22, 2015, 4:58 AM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 4:19 AM CDT (09:19 UTC)
- In effect from
- Jun 22, 2015, 4:58 AM CDT
- Expired
- Jun 23, 2015, 7:00 PM CDT
- In force
- 38 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.64 ft at Jun 22, 2015, 11:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
288
WGUS43 KILX 220919
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
419 AM CDT MON JUN 22 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-222319-
/O.NEW.KILX.FL.W.0027.150622T0958Z-150623T1800Z/
/STMI2.1.ER.150622T0958Z.150622T1800Z.150623T1200Z.NO/
419 AM CDT MON JUN 22 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From early this morning until Tuesday afternoon.
* At 345 AM Monday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 19.7 feet by this afternoon.The river will
fall below flood stage by tomorrow morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Ste. Marie 19 18.8 Mon 4 AM 19.0 15.6 12.3
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$4 follow-up statements
810
WGUS83 KILX 221441
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
941 AM CDT MON JUN 22 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-230441-
/O.EXT.KILX.FL.W.0027.000000T0000Z-150623T0800Z/
/STMI2.1.ER.150622T1010Z.150622T1345Z.150623T0200Z.NO/
941 AM CDT MON JUN 22 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until late tonight.
* At 845 AM Monday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Ste. Marie 19 19.3 Mon 9 AM 18.3 15.2 12.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-230441-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150627T0345Z/
/LAWI2.1.ER.150620T0202Z.150623T1200Z.150626T2145Z.NO/
941 AM CDT MON JUN 22 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday evening.
* At 845 AM Monday the stage was 34.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.0 feet by
tomorrow afternoon. The river will fall below flood stage Friday
afternoon.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 34.1 Mon 9 AM 35.0 34.5 33.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$979
WGUS83 KILX 230251
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT MON JUN 22 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-231650-
/O.EXT.KILX.FL.W.0027.000000T0000Z-150624T0430Z/
/STMI2.1.ER.150622T1010Z.150623T1200Z.150623T2230Z.NO/
950 PM CDT MON JUN 22 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until Tuesday evening.
* At 945 PM Monday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by
tomorrow morning. The river will fall below flood stage tomorrow
afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Ste. Marie 19 19.5 Mon 10 PM 19.6 17.7 14.3
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-231650-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150627T1200Z/
/LAWI2.1.ER.150620T0202Z.150623T1800Z.150627T0600Z.NO/
950 PM CDT MON JUN 22 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday morning.
* At 845 PM Monday the stage was 34.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.1 feet by
tomorrow afternoon. The river will fall below flood stage early
Saturday morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 34.5 Mon 9 PM 34.9 34.6 33.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Barnes496
WGUS83 KILX 231533
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 AM CDT TUE JUN 23 2015
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-240000-
/O.EXT.KILX.FL.W.0027.000000T0000Z-150624T0000Z/
/STMI2.1.ER.150622T1010Z.150623T0515Z.150623T1800Z.NO/
1033 AM CDT TUE JUN 23 2015
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until this evening.
* At 945 AM Tuesday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Ste. Marie 19 19.4 Tue 10 AM 16.8 13.4 10.7
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-240532-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150627T1800Z/
/LAWI2.1.ER.150620T0202Z.150623T1800Z.150627T1200Z.NO/
1033 AM CDT TUE JUN 23 2015
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Saturday afternoon.
* At 945 AM Tuesday the stage was 34.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.1 feet by this
afternoon. The river will fall below flood stage Saturday morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 34.9 Tue 10 AM 34.8 33.7 32.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$100
WGUS83 KILX 240010
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT TUE JUN 23 2015
...The Flood Warning has expired for the following river in
Illinois...
Embarras River Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC033-079-240040-
/O.EXP.KILX.FL.W.0027.000000T0000Z-150624T0000Z/
/STMI2.1.ER.150622T1010Z.150623T0515Z.000000T0000Z.NO/
710 PM CDT TUE JUN 23 2015
The Flood Warning has expired for
The Embarras River at Ste. Marie.
* At 645 PM Tuesday the stage was 18.9 feet.
* Flood stage is 19.0 feet.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Ste. Marie 19 18.9 Tue 7 PM 16.8 13.4 10.7
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:18 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 22, 3:18 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 318 AM CDT MON JUN 22 2015 .SHORT TERM...(TODAY) ISSUED AT 318 AM CDT MON JUN 22 2015 08Z/3AM SURFACE ANALYSIS SHOWS WARM FRONT LIFTING SLOWLY NORTHWARD THROUGH THE AREA. MOST HIGH-RES MODEL SOLUTIONS SUGGEST WIDELY SCATTERED CONVECTION WILL DEVELOP ALONG/AHEAD OF THE BOUNDARY OVER THE NEXT COUPLE OF HOURS BEFORE SHIFTING INTO NORTHERN ILLINOIS BY MID-MORNING. HAVE THEREFORE INCLUDED SLIGHT CHANCE POPS ALONG/NORTH OF I-74 THROUGH 15Z. FURTHER NORTHWEST...A LARGE COMPLEX OF THUNDERSTORMS IS CURRENTLY DEVELOPING OVER SOUTH DAKOTA. THESE STORMS ARE GENERALLY TRACKING EASTWARD AND WILL LIKELY STAY WELL NORTH OF THE KILX CWA. WILL HOWEVER NEED TO KEEP A CLOSE EYE ON THEIR EVOLUTION...AS CORFIDI VECTORS SUGGEST A SLIGHT TURN TO THE SOUTHEAST AS THEY APPROACH THE GREAT LAKES LATER THIS MORNING. DUE TO UNCERTAINTY REGARDING THE EXACT TRACK OF THIS COMPLEX...HAVE MAINTAINED SLIGHT CHANCE POPS ACROSS THE FAR NORTHERN CWA THROUGH MIDDAY. AFTER THAT...ATTENTION TURNS TO AN APPROACHING COLD FRONT THAT COULD POTENTIALLY TRIGGER A LINE OF STRONG TO SEVERE THUNDERSTORMS LATER TODAY INTO TONIGHT. ALL MODELS SHOW STORMS DEVELOPING ALONG THE FRONT ACROSS EASTERN IOWA LATE...HOWEVER SOME MINOR TIMING DIFFERENCES EXIST. 12KM NAM/4KM NAM/RAPID REFRESH ALL KEEP CONVECTION NORTHWEST OF THE AREA UNTIL EVENING...WHILE THE 4KM WRF AND SREF ARE SLIGHTLY FASTER AND POTENTIALLY BRING IT INTO THE FAR NW CWA AROUND GALESBURG BY LATE AFTERNOON. HAVE INCLUDED SLIGHT CHANCE POPS NORTHWEST OF THE ILLINOIS RIVER AFTER 21Z ACCORDINGLY...WITH BETTER STORM CHANCES HOLDING OFF UNTIL EVENING. OUTSIDE OF THE SLIM STORM CHANCES TODAY...THE MAIN WEATHER STORY WILL BE THE WINDY AND HOT CONDITIONS. ONCE THE WARM FRONT LIFTS NORTHWARD...SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 25 AND 30 MPH THIS AFTERNOON WITH HIGH TEMPERATURES SOARING INTO THE LOWER 90S. && .LONG TERM...(TONIGHT THROUGH SUNDAY) ISSUED AT 318 AM CDT MON JUN 22 2015 LINE OF CONVECTION WILL PUSH INTO WEST-CENTRAL ILLINOIS DURING THE EVENING HOURS...REACHING A BLOOMINGTON TO JACKSONVILLE LINE BY MID TO LATE EVENING. AIRMASS WILL INITIALLY BE CAPPED ALONG/AHEAD OF THE FRONT...BUT MODELS SHOW THE CAP WEAKENING BY LATE AFTERNOON/EVENING AS SHORT-WAVE TROUGH APPROACHES FROM THE WEST. ONCE CAP IS BROKEN...GOOD CONVERGENCE ALONG THE FRONT WILL INTERACT WITH A STRONGLY UNSTABLE AND SHEARED ENVIRONMENT TO PRODUCE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. HAVE BOOSTED POPS TO LIKELY ALONG/NORTH OF I-72 DURING THE EVENING ACCORDINGLY. STORMS WILL TEND TO WEAKEN AS THEY TRACK FURTHER E/SE OVERNIGHT...SO HAVE DECREASED POPS AFTER MIDNIGHT. FRONT WILL DROP INTO SOUTHERN ILLINOIS ON TUESDAY...PROVIDING A BREAK FROM THE HEAT AND RAIN CHANCES. WILL MAINTAIN LOW CHANCE POPS ALONG/SOUTH OF A TAYLORVILLE TO MARSHALL LINE...WITH DRY WEATHER FURTHER NORTH ACROSS THE REMAINDER OF THE AREA. WILL BE SEVERAL DEGREES COOLER...WITH HIGHS RANGING FROM THE LOWER 80S NORTH TO THE UPPER 80S FAR SOUTH. FRONT WILL BEGIN LIFTING BACK NORTHWARD TUESDAY NIGHT INTO WEDNESDAY...SO HAVE SPREAD POPS BACK ACROSS THE ENTIRE AREA. BEST FORCING FOR PRECIP WILL BE FOCUSED ALONG/WEST OF THE MISSISSIPPI RIVER...SO HAVE GONE WITH HIGHEST POPS IN THE ILLINOIS RIVER VALLEY...TAPERING DOWN TO JUST LOW CHANCE ALONG THE INDIANA BORDER. WITH THE FRONTAL BOUNDARY WAVERING IN THE VICINITY FOR SEVERAL DAYS...RAIN CHANCES WILL CONTINUE FOR BOTH THURSDAY AND FRIDAY BEFORE COOLER/DRIER CONDITIONS ARRIVE BY THE WEEKEND. ALL MODELS DEVELOP A STRONG UPPER RIDGE OVER THE ROCKIES/GREAT BASIN BY THE END OF THE WEEK...RESULTING IN A SIGNIFICANT DOWNSTREAM TROUGH OVER THE GREAT LAKES/MIDWEST. 12Z ECMWF HAD FEATURED A PROMINENT SURFACE LOW IN THE BASE OF THE TROUGH...WHICH WOULD HAVE KEPT RAIN CHANCES ALIVE INTO THE WEEKEND...HOWEVER THE 00Z RUN HAS DROPPED THAT SOLUTION IN FAVOR OF THE DRY GFS/GEM CONSENSUS. AS A RESULT...AM GOING WITH A DRY FORECAST SATURDAY THROUGH MONDAY WITH TEMPERATURES DROPPING INTO THE UPPER 70S AND LOWER 80S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1159 PM CDT SUN JUN 21 2015 THE 03Z/10PM SURFACE ANALYSIS SHOWS THE STATIONARY FRONT EXTENDING ACROSS SOUTHERN IL. STRONG STORMS HAVE JUST RECENTLY DEVELOPED NORTH OF THE BOUNDARY IN OUR COUNTIES ALONG AND SOUTH OF I-70. THE AIRMASS NORTH OF THE FRONT CONTAINS A HIGH MOISTURE CONTENT, WITH DEWPOINTS IN THE LOWER 70S ALL THE WAY NORTH TO LACON. DEWPOINT DEPRESSIONS ARE DOWN TO 1-3F FOR THE TAF SITES. DESPITE THE HIGH CLOUD COVER, SOME LIGHT MVFR FOG WILL BE POSSIBLE LATER TONIGHT. WE WENT WITH A PREVAILING MVFR VIS FROM 11-14Z. SCATTERED SHOWERS ARE INDICATED TO ERUPT LATER TONIGHT IN A WEST TO EAST LINE ACROSS OUR SOUTHERN COUNTIES, INCLUDING SPI. THE HRRR SHOWS THOSE SHOWERS/STORMS LIFTING TO THE NORTHEAST OVERNIGHT, BUT DISSIPATING AS THE REACH TOWARD CMI. WE INCLUDED VCSH FOR ALL BUT PIA FOR LATE TONIGHT FOR NOW. A BREAK IN THE PRECIP IS EXPECTED DURING THE DAY TOMORROW, WITH ALL SITES SEEING STORM CHANCES INCREASE TOMORROW EVENING. WE INCLUDED VCTS AT ALL TAF SITES AFTER 00Z. SOUTHWEST WINDS WILL INCREASE TO 15G25KT ACROSS THE BOARD TOMORROW, AND SUSTAIN IN THE 10-15KT RANGE INTO THE EVENING. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SHIMON
Hazardous weather outlook, Jun 21, 3:10 PM CDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT SUN JUN 21 2015 ILZ027>031-036>038-041>046-055-057-221100- CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MARSHALL-MASON- MCLEAN-PEORIA-PIATT-STARK-TAZEWELL-VERMILION-WOODFORD- 310 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON...BUT BETTER CHANCES OF THUNDERSTORMS WILL HOLD OFF UNTIL AFTER DARK TONIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE ALONG THE ILLINOIS RIVER. FLOODING IS FORECAST TO END LATE THIS AFTERNOON ON THE SANGAMON RIVER NEAR MONTICELLO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATER MONDAY AFTERNOON INTO MONDAY EVENING FOR DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES. FREQUENT LIGHTNING AND HEAVY RAINS MAY ALSO OCCUR WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047>054-056-061-221100- CASS-CHRISTIAN-COLES-MACON-MENARD-MORGAN-MOULTRIE-SANGAMON- SCHUYLER-SCOTT-SHELBY- 310 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND BECOME MORE WIDELY SCATTERED AFTER DARK. A FEW STORMS MAY BECOME STRONG TO SEVERE LATE THIS AFTERNOON AND INTO THIS EVENING. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREATS ALONG WITH AN ISOLATED TORNADO. FREQUENT LIGHTNING AND HEAVY RAINS ARE ALSO POSSIBLE. MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATER MONDAY AFTERNOON INTO MONDAY EVENING WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE. FREQUENT LIGHTNING AND HEAVY RAINS MAY ALSO OCCUR WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM TODAY. ILZ062-063-066>068-071>073-221100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EARLY EVENING AND CONTINUE TONIGHT. A FEW STORMS MAY BECOME SEVERE BY THIS EVENING. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREATS WITH AN ISOLATED TORNADO POSSIBLE. FREQUENT LIGHTNING AND HEAVY RAINS ARE ALSO POSSIBLE. MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE PERIOD. STRONG THUNDERSTORMS ARE POSSIBLE LATER MONDAY AFTERNOON INTO MONDAY EVENING WITH GUSTY WINDS...HAIL...HEAVY RAINS AND FREQUENT LIGHTNING POSSIBLE ESPECIALLY NORTH OF I-70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 5 AND 11 PM TODAY. 07
In the hours before
Local storm report, Jun 22, 1:14 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
114 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST ROBINSON 39.01N 87.74W
06/22/2015 M64 MPH CRAWFORD IL AWOS
&&
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:38 PM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Jun 22, 12:44 AM CDT | Flash Flood Warning | ILX | Crawford, Effingham, Jasper | 6 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.